# SDR HEEA061609

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009000049A
- Condition: Cracked
- Location: Main Rotor
- Part time: 12,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SEPARATED AND CRACKED AT STATIONS 65 AND 76 ON MAIN ROTOR BLADE.
